Journal of the Mathematical Society of Japan

On some Hamiltonian structures of Painlevé systems, II

Tohru MATANO, Atusi MATUMIYA, and Kyoichi TAKANO

Full-text: Open access

Abstract

We give a symplectic description of the fiber space for each J-th Painlevé system (J=V, IV, III, II) which was constructed by K. Okamoto. Hamiltonian function in every chart is a polynomial of the canonical coordinates.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 4 (1999), 843-866.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107825

Digital Object Identifier
doi:10.2969/jmsj/05140843

Mathematical Reviews number (MathSciNet)
MR1705251

Zentralblatt MATH identifier
0941.34076

Subjects
Primary: 33E99: None of the above, but in this section
Secondary: 34A20

Keywords
Hamiltonian structure Painlev\'{e} system

Citation

MATANO, Tohru; MATUMIYA, Atusi; TAKANO, Kyoichi. On some Hamiltonian structures of Painlevé systems, II. J. Math. Soc. Japan 51 (1999), no. 4, 843--866. doi:10.2969/jmsj/05140843. https://projecteuclid.org/euclid.jmsj/1213107825


Export citation